On C^1-equivalence of essentially nonlinear system of differential equations near the asymptotically stable equilibrium point

Authors

  • Yuriy A. Iljin St. Petersburg State University, Universitetskaya nab., 7-9, St. Petersburg, 199034, Russian Federation;

Abstract

We consider the system of differential equation without linear terms at asymptotically stable equilibrium point. Under assumption of negative definiteness of logarithmic norm of Jacobian matrix we prove C^1 -equivalence this system to all its perturbations of sufficiently high order of vanishing. Refs 7.

Keywords:

smooth equivalence, smooth conjugacy, essentially nonlinear system, logarithmic norm

Downloads

Download data is not yet available.

Published

2015-02-01

How to Cite

Iljin, Y. A. (2015). On C^1-equivalence of essentially nonlinear system of differential equations near the asymptotically stable equilibrium point. Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 2(1), 37–47. Retrieved from https://math-mech-astr-journal.spbu.ru/article/view/11128

Issue

Section

Mathematics